Methotrexate Shot For Etopic

2 Replies
Sarah - February 12

Hi - I just had a shot of methotrexate yesterday to disolve a possible etopic. I feel fine but am bleeding heavier than normal today. I don't know anyone who has gone through this and I don't know what to expect. Is heavy bleeding normal? How long will this last? When will I be myself again? Please share your stories. Thank you.

 

Raenell - September 25

Sarah, I had to have two of these shots and the bleeding should not last long. I didn't have heaving bleeding but it did last about three days. You should be back to normal in a few days.

 

Jody - September 25

Sarah, I too had a shot on August 26 of this year. I didn't have any bleeding though. However, my period came 2 weeks after the shot (that's when it was supose to ) so that made me happy. I am going to see the doc this week for a follow up. They monitored my HCG for about 3 weeks after the shot to make sure my levels dropped back to 0. So be ready for blood tests every week. That SUCKED!! I hope I get the ok to try again by late October. They told me to wait for 2-3 menstrual cycles. Also make sure you are using pretection right now and don't take folic acid either! How far along were you? Was this your first pregnancy? I too was treated for a possible eptopic as they couldn't find anything on my u/s. I was only 4 weeks. I pray to never go through it again. Keep me posted and let me know if they tell you any different advice on when to try again. Take care.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?